Allergic reaction our 8 year old daughter was placed on amoxicillin antibiotic by one of her doctors for 10 days for throat infection/fever. On or about the 10th day; she woke up with hives, left eye swollen shut, red marks through out her body. We took

Here are some... At doubting possible drug-related allergy, stop such drug, report the suspicion to the prescribing doctor, and go to be evaluated if the Rx for the intended illness is adequate.
Hives w/ Penicillin. Hives with penicillin occurs in about 2% of people. If your daughter only had hives and no other symptoms, it could be allergy or it could be hives as a reaction to the infection. However, with the eye swelling, i lean more toward a true allergy. If a definitive answer is required, skin tests for penicillin and it's derivatives can be performed by an allergist.
It . It is not uncommon for people to develope allergies toward the end of a course of antibiotics. Your story is fairly typical. Your daughter has had a pretty bad allergic reaction to penicillin and should never get penicillin or Amoxicillin ever again.